# SDR ASAA2016032716103

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,260 hours, 9,266 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL DOWN CABIN TEMP WITH PASSENGER CABIN FWD OR AFT CABIN TEMPERATURE SELECTORS, COMPLIED WITH, CABIN TEMPERATURE HOT, ABNORMAL CHECKLIST.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TESTS, BOTH CONTROLLERS. INITIALLY NR 2 TCV LIGHT, THIS PACK, CAME ON.  RESET AND PERFORMED ALL TEST PASS "GO" IAW AMM 21-60-00-813.
